# SDR SWAA2021052690569

- Difficulty date: June 7, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED / LOCATED AND DRILLED NEW GUSSET BS500D S19L WL193 I.A.W BOEING DWG 143A7902 AND SRM 51-40-05-0G-0 OK TO INSTALL 80512R 08JUN20 INSP 34 8JUN20 INSTALLED NEW GUSSET BS500D STR19L WL193 I.A.W BOEING DWG 143A7902 AND SRM 51-40-02-0G-0.
